# SDR SWI2024F01393

- Difficulty date: September 6, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER STGR 23L BETWEEN FS 1015.00 - 1030.00 (C-CHECK RO 12/21/2024) (FILED CLOSED)REMOVED CORROSION ON STRINGER 23L BETWEEN FS 1015.00 - 1030.00 REF CRJ700 SRM 51-21-06-001-001-A01. STRINGER STGR 23L BETWEEN FS 1015.00 - 1030.00 ATTACHED FLANGE ORIGINAL THICKNESS .100" CRJ700 SRM 53-61-03-001-003-A01, REMAINING .085" ,LOSS .015" . FOUND OUT OF LIMIT PER CRJ700 SRM 53-61-03-101-003-A01 WHICH GIVES 10% (OR .010") MAX MATERIAL LOSS. COMPLIED WITH REO 670-53-61-2373 REV-- DATED 2024-09-24.
